International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 262 | Views: 453

Research Paper | Mathematics | Iraq | Volume 7 Issue 1, January 2018 | Rating: 6.1 / 10


Convergence Weakly to Asymptotic Common Fixed Point Theorems for Different Types of Proximal Point Schemes

Salwa Salman Abed [3] | Zena Hussein Maibed [4]


Abstract: In this paper, we introduce a proximal point schemes of szl-widering mapping which is independent of non-expansive mappings. Also, we discuss the weak convergence for these proximal point schemes in Hilbert space.


Keywords: maximal monotone, converge strongly, nonexpansive mapping


Edition: Volume 7 Issue 1, January 2018,


Pages: 6 - 11


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top